# SDR TWAA0012302

- Difficulty date: August 2, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 52,894 hours, 27,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR EACH EMERGENCY LIGHTS IN THE TAIL CONE COMPT WERE INOPERATIVE.  REPLACED BATTERIES FOR THE B5-27 AND B5-28 BATTERY PACKS.  CHECK-C 3-1-00 STL.
